Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Bloody mucus discharge. Been on BCP. Negative HPT. Suggest?

Hi, I'm 22y/o. I've been on BCP last january 7 but decided to take off bcp after having my period on january 30. I had again my period feb24. my cycle is 26-27 days. my husband and I we're sexually active using withdrawal method. I'm 2 weeks late now. I had taken 3 HPT negative and negative serum test last april 3. i had little bloody mucus discharges starting april 3 until now. I've taken BCP again last march 27 after having 3 negative hpt. help!
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Pregnancy test turns positive 7 to 10 days after missed periods. You got your 3 pregnancy test done 2 weeks after missed periods. All were negative. Your serum test was also negative. There are various reasons for delayed periods and hormonal imbalance is the commonest cause. Anxiety (tension) is anther common cause. Chances of pregnancy are very less but to be 100% sure you’re not pregnant ,rule out pregnancy by ultrasound as you have again started BCP .Taking BCP in presence of pregnancy is dangerous..Birth control pills can produce vaginal discharge which can become bloody due to vaginal infection or cervicitis
Hope this answers your question.
Answered: Wed, 3 Jul 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, it apppears that there is infection and anemia that is causing white discharge, as the HPT are negative there is no problem about it.
i to my patients with suchsymptoms prescribe fluconazole, cifixime, and multivitamins,and proteine rich foods. Thank you.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor